Post to Forum

20% AHA lotion ruined hands

  • dolcesatin
  • New York, NY
  • 2 years ago

I have Hyperkeratosis and thus have been using a 20% AHA lotion on my entire body to treat this disease. It's been working great with no side effects. I recently put the lotion on my hands overnight and when I woke up to wash it off, my hands were grayish. As I put my hand under water, the grayish skin  began flaking. I began to rub the flaking skin and subsequently, it started to peel off. It took me a few minutes, but I ended up removing all the flaking skin and was was left with beautiful, smooth hands.  My hands looked great!!! I thus stopped using the lotion on my hands but noticed that the following morning (and the days proceeding), the skin on my hands began to develop dark, dry looking skin. My hands have never been this dark. Did I burn myself??? I never felt any irritation after putting the lotion on, so I don't know what happened. I am really concerned b/c it's been a week and my hands seem to be getting worse, not better. What should I do?   * The pics below show that the skin on my hands is noticeably darker than the rest of my body. This new, darker skin is also crinkly/snakeskinish and dry looking, but it feels very soft. Please help!!!

Be the first to comment...

Please join RealSelf or sign in.

Comments (0)